Cause Of Stomach Gas From Antibiotics

Stomach gas from antibiotics can cause discomfort in the abdomen, belching, cramping. There are numerous causes for excessive intestinal air, but normal occurrences of flatulence may be a sign of a serious health problem. One should try to eliminate items that often cause this problem and see if the health problem will come to an end if it persists, one should visit a physician as soon as possible.

If this problem that happens on a regularly could be a sign of a severe health problem. Ulcerative, Crohn’s disease, irritable bowel syndrome, inflammatory bowel disease and diverticulitis are all examples of health situation that present indications such as excessive air, cramping and bloating. An individual should visit a health care specialist if these symptoms continue.

Individuals who often use or abuse laxatives can experience extreme intestinal problem. Therefore one should cut down on or stop using laxatives and see whether the problem will come to an end. If the issue persists, he should visit a health care provider right away. Other than laxative misuse, extreme constipation may also bring about this issue. Constipation obstructs the air-ducts in the colon, making air build up, causing discomfort, cramping and bloating cramps. Chronic constipation is another reason to visit a doctor immediately.

Some types of foods cause bloating. Certain types of sugar are difficult to absorb and may lead to too much air getting ensnared in the abdomen. Lactose sugar that is found in milk, a low calorie sweetener, sorbitol and fructose the sugar generally found in soft drinks and candy are the most difficult types of sugar to digest. Some types of carbohydrates may also cause this problem.

Wheat, potatoes and oats and anything with high carbohydrate substances may be difficult to be digested by the digestive system and bring about excessive amounts of air. Other foods which are difficult to digest consist of fruits and vegetables. Eliminating foods which are fibrous can reduce problems with excessive air.

Another cause of this problem may be antibiotics. Some medications may be rough on digestion system, resulting in intestines to working at a slower rate. This holding back of the digestive system will cause an increase of air in the abdomen, colon and intestines. The result may be bloating, cramping, air, but the setback ought to correct itself once a person finishes dose. The use of an antibiotic may disrupt the regular bacterial balance in the digestive system and cause a person to experience pains.

Dairy foodstuffs may cause abdominal air in individuals whose digestive systems cannot put up with lactose. Grains that have gluten may contribute to air and air pains in individuals who are sensitive to gluten. For this reason one should visit a medical professional to find out whether his digestive tracts can or cannot put up with lactose.

Flatus or stomach gas, albeit embarrassing and at times painful is an ordinary biological function. Individuals who experience stomach gas from antibiotics should change their diet so as to avoid foodstuff that causes this problem. This condition requires medical assistance from a qualified medical professional.

Leave a Reply

Your email address will not be published. Required fields are marked *